Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 86, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 27, 2021, 3:28 AM PDT. It took effect at Jun 27, 2021, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2021, 3:28 AM PDT (10:28 UTC)
- In effect from
- Jun 27, 2021, 3:00 PM PDT
- Expired
- Jun 28, 2021, 2:30 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
761 WHUS76 KLOX 271028 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 328 AM PDT Sun Jun 27 2021 PZZ645-271830- /O.EXP.KLOX.SC.Y.0084.000000T0000Z-210627T1000Z/ /O.NEW.KLOX.SC.Y.0086.210627T2200Z-210628T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 328 AM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-271830- /O.EXP.KLOX.SC.Y.0084.000000T0000Z-210627T1000Z/ /O.NEW.KLOX.SC.Y.0086.210627T2200Z-210628T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 328 AM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-676-271830- /O.CON.KLOX.SC.Y.0084.000000T0000Z-210628T2200Z/ /O.CON.KLOX.GL.A.0029.210628T2200Z-210629T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 328 AM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet possible when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Small Craft Advisory, until 3 PM PDT Monday. For the Gale Watch, from Monday afternoon through late Monday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ670-271830- /O.CON.KLOX.SC.Y.0085.000000T0000Z-210628T2200Z/ /O.CON.KLOX.GL.A.0029.210628T2200Z-210629T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 328 AM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 9 to 10 feet possible when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Small Craft Advisory, until 3 PM PDT Monday. For the Gale Watch, from Monday afternoon through late Monday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$
4 follow-up statements
990 WHUS76 KLOX 271609 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 909 AM PDT Sun Jun 27 2021 PZZ676-280015- /O.UPG.KLOX.SC.Y.0084.000000T0000Z-210628T2200Z/ /O.UPG.KLOX.GL.A.0029.210628T2200Z-210629T1000Z/ /O.NEW.KLOX.GL.W.0036.210627T2200Z-210629T0400Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 909 AM PDT Sun Jun 27 2021 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 3 PM this afternoon to 9 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-280015- /O.UPG.KLOX.SC.Y.0084.000000T0000Z-210628T2200Z/ /O.UPG.KLOX.GL.A.0029.210628T2200Z-210629T1000Z/ /O.NEW.KLOX.GL.W.0036.210627T2200Z-210629T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 909 AM PDT Sun Jun 27 2021 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet expected when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-280015- /O.UPG.KLOX.SC.Y.0085.000000T0000Z-210628T2200Z/ /O.NEW.KLOX.GL.W.0036.210627T2200Z-210629T1000Z/ /O.UPG.KLOX.GL.A.0029.210628T2200Z-210629T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 909 AM PDT Sun Jun 27 2021 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-280015- /O.CON.KLOX.SC.Y.0086.210627T2200Z-210628T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 909 AM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-280015- /O.CON.KLOX.SC.Y.0086.210627T2200Z-210628T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 909 AM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
831 WHUS76 KLOX 272115 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 215 PM PDT Sun Jun 27 2021 PZZ670-280515- /O.CON.KLOX.GL.W.0036.210627T2200Z-210629T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 215 PM PDT Sun Jun 27 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-280515- /O.CON.KLOX.GL.W.0036.210627T2200Z-210629T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 215 PM PDT Sun Jun 27 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet expected when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ676-280515- /O.CON.KLOX.GL.W.0036.210627T2200Z-210629T0400Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 215 PM PDT Sun Jun 27 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet expected when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-280515- /O.CON.KLOX.SC.Y.0086.210627T2200Z-210628T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 215 PM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-280515- /O.CON.KLOX.SC.Y.0086.210627T2200Z-210628T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 215 PM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
215 WHUS76 KLOX 280303 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 803 PM PDT Sun Jun 27 2021 PZZ670-281115- /O.CON.KLOX.GL.W.0036.000000T0000Z-210629T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 803 PM PDT Sun Jun 27 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-281115- /O.CON.KLOX.GL.W.0036.000000T0000Z-210629T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 803 PM PDT Sun Jun 27 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ676-281115- /O.CON.KLOX.GL.W.0036.000000T0000Z-210629T0400Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 803 PM PDT Sun Jun 27 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-281000- /O.CON.KLOX.SC.Y.0086.000000T0000Z-210628T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 803 PM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-281000- /O.CON.KLOX.SC.Y.0086.000000T0000Z-210628T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 803 PM PDT Sun Jun 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
570 WHUS76 KLOX 280930 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 230 AM PDT Mon Jun 28 2021 PZZ645-281730- /O.CAN.KLOX.SC.Y.0086.000000T0000Z-210628T1000Z/ /O.NEW.KLOX.SC.Y.0087.210628T2200Z-210629T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 230 AM PDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 3 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-281030- /O.CAN.KLOX.SC.Y.0086.000000T0000Z-210628T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 230 AM PDT Mon Jun 28 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have lowered to below Small Craft Advisory thresholds. There is a 30-40 percent another Small Craft Advisory will be needed for the western portion of the channel late this afternoon through this evening. $$ PZZ670-281730- /O.CON.KLOX.GL.W.0036.000000T0000Z-210629T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 230 AM PDT Mon Jun 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-281730- /O.CON.KLOX.GL.W.0036.000000T0000Z-210629T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 230 AM PDT Mon Jun 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ676-281730- /O.CON.KLOX.GL.W.0036.000000T0000Z-210629T0400Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 230 AM PDT Mon Jun 28 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 6 to 9 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 9 PM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 3:25 AM PDT, 3 minutes earlier.
Area forecast discussion, Jun 27, 3:25 AM PDT, 3 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
325 AM PDT Sun Jun 27 2021
.SYNOPSIS...26/859 PM.
A hot air mass will settle into place through Monday as high
pressure aloft builds into the region. Triple digit heat will be
common over the hottest valleys, foothills, and desert. Above
normal temperatures are likely to continue next week. A humid and
showery weather pattern could develop between Tuesday and
Thursday as monsoonal moisture moves over the region.
&&
.SHORT TERM (TDY-TUE)...27/311 AM.
Srn CA sits under a warm air mass in the cul area in between upper
highs to the north and south, an upper low to the NW and a trof to
the SE. Hgts are near 590 dam and the onshore flow is a little
weaker - this will allow for 4 to 8 degrees of warming across most
of the area. This warming will make today the warmest of the next
7. Excessive heat warnings blanket the interior and almost all of
the vlys (save for the San Gabriel where there will be enough of a
sea breeze to keep the area relatively cooler. A weak eddy is
fighting the north flow and the likely result will be low clouds
covering most of the LA coast and the Central Coast. The high hgts
will not allow for that much inland penetration. A sundowner is
currently occuring across portions of the SBA south coast. It is
producing gusts between 45 and 55 mph and temperatures in the mid
to upper 80s. There will be a similar Sundowner later this
afternoon and the wind advisory has been extended into Monday
morning.
The upper level pattern will not change much on Monday. There will
be a little less offshore flow from the north and a slightly
stronger onshore push to the east these will bring some cooling to
the coasts and vlys. Not enough cooling however to end the heat
danger and the heat warnings and advisories will continue through
the evening. The eddy seems a little weaker so there will be less
low clouds south of Pt Conception but similar low cloud coverage
across the Central Coast.
Tuesday will start of in an unremarkable fashion with low clouds
covering most of the coasts and some of the lower vlys due to a
better eddy and stronger onshore flow. Hgts fall slightly as an
upper low pushes into western OR. This and the stronger onshore
flow will allow max temps 3 to 6 degrees and while still 3 to 6
degrees above normal these temps will not pose enough risk to
warrant heat risk products. By afternoon things could turn a
little different as some monsoon moisture could creep in from the
east. The instability created by the afternoon sunshine would be
more than enough to cook any moisture that does make it into LA
county into a TSTM. Still not too sure that the moisture will make
it this far to the west on Tue so just a slight chc for now.
.LONG TERM (WED-SAT)...27/324 AM.
Wed and Thu should have a fairly open door for monsoon moisture to
enter the area (probably not SLO county) Ensemble projections of
moisture are all over the place so there is a chc that all of the
TSTM action will be to the east. Still there are more than a few
members the bring quite a bit moisture into the area. In this
scenario there would be typical afternoon and early evening TSTMs
over the mtns which may drift into the Antelope Vly with the
steering flow. There is, however, another option, which is
supported by at least a few of the ensembles and that is an
easterly wave which if it does arrive could initiate TSTM activity
at any hour of the day and anywhere over SBA/VTA/LA counties and
the adjacent waters. Skies will be partly to mostly cloudy
through period as a mish mash of mid and upper level clouds,
night through morning low clouds and TSTM debris clouds fill the
sky. Forecast soundings due show the potential for dry lightning
and microbursts so fire and aviation interests will have to keep a
close eye on these two days. Max temps will cool both days due to
a cooler airmass and all of the clouds. By Thursday max temps
will be at or even a few degrees blo normal. It might not feel
that much cooler though as humidities will be on the upswing.
Drier and more stable flow from the SSW will move over the area on
Friday eliminating the TSTM threat and lowering the humidity. The
night through morning low clouds pattern will continue as there
will be decent onshore flow both to the north and east. Max temps
will change little on Friday and then warm some on Saturday under
sunny skies.
&&
.AVIATION...27/0927Z.
At 0804Z at KLAX, the marine layer was 1000 feet deep. The top of
the inversion was 3500 feet with a temperature of 31 C.
Very good confidence in inland and vly TAFs.
Low confidence in KCMA, KOXR and KSBA TAFs where there is a 40
percent chc of LIFR conds 11Z-17Z.
Moderate confidence in other coastal TAFs where arrival timing
could be off by +/- 2 hours and VFR transition could be off by +/-
1 hour.
KLAX...Moderate confidence in 12z TAF through 18Z. Very Good
confidence in TAF from 18Z-04Z and then low confidence aft 04Z.
IFR conds could arrive as early as 08Z or as late as 11Z. VFR
conds may be delayed until 16Z. Arrival of IFR conds could be as
late as 10Z Monday morning. Good confidence east wind component
will not exceed 4 kt.
KBUR...High confidence in CAVU 12z TAF.
&&
.MARINE...27/126 AM.
For the Outer Waters, moderate to high confidence in current
forecast. High confidence in Small Craft Advisory (SCA) level
winds through Tuesday night, There is a 60% chance of gale force
winds Monday afternoon through Monday night and a GALE WATCH will
remain in effect for this time period. For Wednesday and Thursday,
there is a 30% chance of SCA level winds.
For the Inner Waters north of Point Sal, moderate to high
confidence in current forecast. There is a 60-70% chance of SCA
level winds each afternoon and evening from today through Monday.
For Tuesday through Thursday, winds and seas are expected to
remain below SCA levels.
For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. Across the western half of the
Santa Barbara Channel, there is a 60% chance of SCA level winds
this afternoon through toninght. There is a 30% chance for SCA for
Monday afternoon through Monday evening. Otherwise, winds and
seas are expected to remain below SCA levels through Thursday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Heat Advisory in effect from 10 AM this morning to 9 PM PDT
Monday for zones 36-547. (See LAXNPWLOX).
Excessive Heat Warning in effect from 10 AM this morning to 9
PM PDT Monday for zones 37-38-51>54-59-88. (See LAXNPWLOX).
Wind Advisory in effect until 3 AM PDT Monday for zones
39-52. (See LAXNPWLOX).
Heat Advisory in effect from 10 AM this morning to 9 PM PDT
this evening for zones 44-45. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 3
AM PDT Monday for zones 645-650. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PDT Monday for
zones 670-673-676. (See LAXMWWLOX).
Gale Watch in effect from Monday afternoon through late
Monday night for zones 670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
Monsoonal moisture could bring showers and thunderstorms to the
region Tuesday through Thursday. Gusty erratic winds, dangerous
lightning, and flooded roadways are possible.
&&
PUBLIC...Rorke
AVIATION...CK/Rorke
MARINE...Kaplan
SYNOPSIS...MW
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:09 AM PDT | Gale Warning | LOX | 42 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.